# SDR DALA2017110707989

- Difficulty date: October 22, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 74,799 hours, 17,240 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM RT INBD ATTACH FLANGE FOUND CORRODED AT BS 985.
